# SDR 98ZZZX4186

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N973GA
- Make and model: Beech C90
- Aircraft serial: LJ675
- System (JASC): 2730 · Elevator Control System
- Part: Bracket
- Part number: 505244323
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PRE-BUY INSPECTION, ELEVATOR PULLEY BRACKET WAS INSPECTED PER MSB 2150, R1.  BRACKET FOUND CRACKED.  SB 2150-R1 STATES IF ANY CRACKS ARE FOUND KIT 90-4098-1S, WHICH IS AN IMPROVED HEAVIER BRACKET, IS TO BE INSTALLED.
